# SDR IPXA2020062977046

- Difficulty date: June 5, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AKC75397
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD TAILCONE AFT R/H FRAME HAS 2 CRACKS IN RADIUS AT UPPER AND LOWER LATCH FITTINGS.REMOVED AND REPLACED CRACKED FWD TAILCONE AFT R/H FRAME IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
